Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 19, NWS Miami, FL

March 9, 2007

NWS Miami, FL issued this red flag warning at Mar 9, 2007, 2:18 PM EST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 9, 2007, 2:18 PM EST (19:18 UTC)
Expired
Mar 9, 2007, 6:00 PM EST
In force
4 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMFL 091918
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
218 PM EST FRI MAR 9 2007

...RED FLAG WARNING FOR GLADES, HENDRY AND INLAND COLLIER COUNTY
UNTIL 6 PM...

FLZ063-066-070-092300-
/O.NEW.KMFL.FW.W.0019.070309T1918Z-070309T2300Z/
GLADES-HENDRY-EASTERN COLLIER-
218 PM EST FRI MAR 9 2007

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

RELATIVE HUMIDITY VALUES HAVE DROPPED INTO THE 30 TO 35 PERCENT
RANGE ACROSS GLADES AND HENDRY COUNTIES, AS WELL AS INLAND
SECTIONS OF COLLIER COUNTY. WITH A FEW MORE HOURS OF DAYTIME
HEATING LEFT, RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN JUST
BELOW 35 PERCENT FOR UP TO THREE MORE HOURS OVER THESE AREAS. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

MOLLEDA

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Mar 9, 9:44 AM EST, 4 hours 34 minutes earlier.

Area forecast discussion, Mar 9, 9:44 AM EST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
944 AM EST FRI MAR 9 2007

.UPDATE...RIDGE OF HIGH PRESSURE ALONG THE EASTERN SEABOARD IS
PRODUCING AN EAST TO NORTHEAST WIND OVER THE AREA. DRY AIR STILL
CONTINUES ABOVE 5000 FEET BUT MORE MOISTURE AT THE CIRRUS LEVEL.
GOING PARTLY SUNNY TODAY WITH A COMBO OF CU AND CI IS FINE. TOO
DRY FOR RAIN. SEABREEZES WILL BE ACTIVE ON BOTH COASTS AND THAT IS
WHERE THE COOLER TEMPS WILL BE. HAVE UPDATED TO REFLECT THIS AND
REWORDED TO REMOVE REFERENCES TO THE MORNING WEATHER.

&&

.PREV DISCUSSION... /ISSUED 306 AM EST FRI MAR 9 2007/

DISCUSSION...HIGH PRES MOVES E FROM NEW ENGLAND INTO THE ATLC...AND
..COMBINED WITH A SURFACE LOW MOVING NE FROM THE E CARIB AND E OF
THE BAHAMAS...S FLA IN A NE WIND FLOW. A COLD FRONT MOVES E FROM THE
GREAT PLAINS E BEHIND THE EXITING HIGH BUT THE FRONT ONLY GETS TO
THE CAROLINAS...THEN HIGH PRES BUILDS IN AGAIN ACROSS THE GREAT
LAKES INTO NEW ENGLAND. THIS KEEPS S FLA IN THE NE WIND FLOW AND
FAIRLY DRY STABLE CONDITIONS THROUGH MIDWEEK. SOME MODELS HINT A
SURFACE LOW MOVING THROUGH THE GULF TOWARDS THE BIG BEND AREA THU
WHICH MAY SPREAD SOME SHOWERS ACTIVITY OVER S FLA.

FOR THE SHORT TERM...TODAY THROUGH SAT NIGHT...FILTERED SUNSHINE AS
A SUBTROPICAL JET MOVES ACROSS CENTRAL AMERICA AND THE GULF OVER S
FLA BRINGING MID/HIGH LEVEL CLOUDINESS. E/W SEA BREEZES EXPECTED
EACH DAY WITH POSSIBLY SOME SHOWER ACTIVITY MAINLY IN THE INTERIOR
WHERE THE SEA BREEZES COLLIDE...BUT NOT ENOUGH TO PLACE IN THE ZONE
PACKAGE AT THIS TIME. MAX/MIN TEMPS ABOVE NORMS THROUGH PERIOD...BUT
NO RECORDS THREATENED.

EXTENDED PERIOD...SUN THROUGH THU...LITTLE CHANGE THROUGH WED AS
MINIMAL POPS POSSIBLE MAINLY INTERIOR DURING THE AFTERNOON AND ALONG
E COAST AT NIGHT. CONTINUED ABOVE NORMAL MAX/MIN TEMPS. THU POSSIBLE
SURFACE LOW TRACKS E THROUGH THE GULF AND POPS INCREASE A BIT WITH
POSSIBLE THUNDER INTERIOR WHERE SEA BREEZES COLLIDE.

AVIATION...THERE IS A COMPACT CLOSED UPPER LEVEL LOW MOVING
EASTWARD OVER TENNESSEE AND ALABAMA. IT HAS LIMITED AMPLITUDE AND IS
FORECAST TO CONTINUE EASTWARD EMBEDDED IN IN THE WESTERLY UPPER
LEVEL FLOW AND SHOULD NOT HAVE MUCH INFLUENCE ON SOUTH FLORIDA
TODAY. A SURFACE TROUGH IN THE VICINITY OF THE BAHAMAS AND
ASSOCIATED CLOUDINESS IS NOT FORECAST TO HAVE MUCH IMPACT ON SOUTH
FLORIDA EITHER...EXCEPT FOR PATCHES OF MOISTURE AND CLOUDINESS
EMBEDDED IN THE LOW LEVEL EASTERLY FLOW PEELING OFF AND APPROACHING
THE EASTERN COASTAL TERMINALS. CHANCES OF PRECIP ARE MINIMAL EXCEPT
FOR LIMITED POTENTIAL IN INTERIOR PORTIONS LATER THIS AFTERNOON AS
BOTH THE EAST AND WEST COAST SEA BREEZES SHOULD BECOME ESTABLISHED
..BUT THIS SHOULD NOT IMPACT THE SOUTH FLORIDA TERMINALS AS IT
SHOULD REMAIN WELL INLAND. SO MAINLY VFR CONDITIONS EXPECTED TODAY.

MARINE...PERSISTENT NE WINDS THROUGH THE PERIOD. WINDS WEAKEN VERY
SLOWLY INTO THE WEEKEND AS HIGH OFF OF NEW ENGLAND PULLS E WITH
SURFACE LOW E OF THE BAHAMAS PULLING NE AS WELL. THE PERSISTENT NE
FLOW THOUGH INCREASES GULF STREAM SEAS. CAUTION STATEMENTS AT LEAST
SAT INTO SUN.

FIRE WEATHER...DEW POINTS HAVE SUBTLY RISEN AND EVEN THOUGH MAX
TEMPS SLOWING RISING AS WELL...RH VALUES SHOULD REMAIN ABOVE CRITICAL
CRITERIA THE NEXT FEW DAYS. STILL...HENDRY...GLADES...AND MAINLY E
COLLIER MAY STILL SEE A FEW HOURS OF RH IN THE UPPER 30S.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  80  67  82  67 / -  -  10 10
FORT LAUDERDALE  81  68  81  68 / -  -  -  10
MIAMI            81  68  82  67 / -  -  -  -
NAPLES           80  60  80  62 / -  -  10 -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...18/GR
SHORT TERM/AVIATION...59/RM
Hazardous weather outlook, Mar 9, 5:47 AM EST, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
547 AM EST FRI MAR 9 2007

FLZ063-066>075-092230-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
546 AM EST FRI MAR 9 2007

...SLIGHT RISK OF RIP CURRENTS TODAY EAST COAST BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: WITH EAST NORTHEAST WINDS FROM 10 TO 15 KNOTS TODAY, THIS
WILL RESULT IN A SLIGHT RISK OF RIP CURRENTS ALONG THE EAST COAST
BEACHES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AN UPPER LEVEL LOW PRESSURE SYSTEM IS FORECAST TO DEVELOP OVER THE
CENTRAL PLAINS STATES EARLY NEXT WEEK, AND MOVE EAST INTO THE
SOUTHEAST UNITED STATES DURING THE LATER PART OF NEXT WEEK. THIS
MAY ALLOW FOR SHOWERS AND POSSIBLE THUNDERSTORMS TO AFFECT
MAINLAND SOUTH FLORIDA BY THE LATER PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.